Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

Erschienen in: Applicable Algebra in Engineering, Communication and Computing 5/2021

31.01.2020 | OriginalPaper

Cyclic codes over \({\mathbb {F}}_2 +u{\mathbb {F}}_2+v{\mathbb {F}}_2 +v^2 {\mathbb {F}}_2 \) with respect to the homogeneous weight and their applications to DNA codes

verfasst von: Merve Bulut Yılgör, Fatmanur Gürsoy, Elif Segah Öztaş, Fatih Demirkale

Erschienen in: Applicable Algebra in Engineering, Communication and Computing | Ausgabe 5/2021

Einloggen, um Zugang zu erhalten
share
TEILEN

Abstract

In this paper, we study cyclic codes and their duals over the local Frobenius non-chain ring \(R={\mathbb {F}}_2[u,v] / \langle u^2=v^2,uv \rangle \), and we obtain optimal binary linear codes with respect to the homogeneous weight over R via a Gray map. Moreover, we characterize DNA codes as images of cyclic codes over R.

Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:

Springer Professional "Wirtschaft+Technik"

Online-Abonnement

Mit Springer Professional "Wirtschaft+Technik" erhalten Sie Zugriff auf:

  • über 69.000 Bücher
  • über 500 Zeitschriften

aus folgenden Fachgebieten:

  • Automobil + Motoren
  • Bauwesen + Immobilien
  • Business IT + Informatik
  • Elektrotechnik + Elektronik
  • Energie + Nachhaltigkeit
  • Finance + Banking
  • Management + Führung
  • Marketing + Vertrieb
  • Maschinenbau + Werkstoffe
  • Versicherung + Risiko

Testen Sie jetzt 15 Tage kostenlos.

Springer Professional "Wirtschaft"

Online-Abonnement

Mit Springer Professional "Wirtschaft" erhalten Sie Zugriff auf:

  • über 58.000 Bücher
  • über 300 Zeitschriften

aus folgenden Fachgebieten:

  • Bauwesen + Immobilien
  • Business IT + Informatik
  • Finance + Banking
  • Management + Führung
  • Marketing + Vertrieb
  • Versicherung + Risiko




Testen Sie jetzt 15 Tage kostenlos.

Springer Professional "Technik"

Online-Abonnement

Mit Springer Professional "Technik" erhalten Sie Zugriff auf:

  • über 50.000 Bücher
  • über 380 Zeitschriften

aus folgenden Fachgebieten:

  • Automobil + Motoren
  • Bauwesen + Immobilien
  • Business IT + Informatik
  • Elektrotechnik + Elektronik
  • Energie + Nachhaltigkeit
  • Maschinenbau + Werkstoffe




Testen Sie jetzt 15 Tage kostenlos.

Literatur
1.
Zurück zum Zitat Abualrub, T., Oehmke, R.: On the generators of Z4 codes of length 2e. IEEE Trans. Inform. Theory 49(9), 2126–2133 (2003) MathSciNetCrossRef Abualrub, T., Oehmke, R.: On the generators of Z4 codes of length 2e. IEEE Trans. Inform. Theory 49(9), 2126–2133 (2003) MathSciNetCrossRef
2.
Zurück zum Zitat Abualrub, T., Siap, I.: Cyclic codes over \( Z_2+ uZ_2 \) and \( Z_2 + uZ_2 + u^2Z_2 \). Des. Codes Cryptogr. 42, 273–287 (2007) MathSciNetCrossRef Abualrub, T., Siap, I.: Cyclic codes over \( Z_2+ uZ_2 \) and \( Z_2 + uZ_2 + u^2Z_2 \). Des. Codes Cryptogr. 42, 273–287 (2007) MathSciNetCrossRef
3.
Zurück zum Zitat Abulraub, T., Ghrayeb, A., Nian Zeng, X.: Construction of cyclic codes over \(GF(4)\) for DNA computing. J. Frankl. Inst. 343(4–5), 448–457 (2006) MathSciNetCrossRef Abulraub, T., Ghrayeb, A., Nian Zeng, X.: Construction of cyclic codes over \(GF(4)\) for DNA computing. J. Frankl. Inst. 343(4–5), 448–457 (2006) MathSciNetCrossRef
4.
Zurück zum Zitat Adleman, L.: Molecular computation of solutions to combinatorial problems. Science 266(5187), 1021–1024 (1994) CrossRef Adleman, L.: Molecular computation of solutions to combinatorial problems. Science 266(5187), 1021–1024 (1994) CrossRef
5.
Zurück zum Zitat Adleman, L., Rothemund, P.W.K., Roweis, S., Winfree, E.: On applying molecular computation to the data encryption standard. J. Comput. Biol. 6(1), 53–63 (1999) CrossRef Adleman, L., Rothemund, P.W.K., Roweis, S., Winfree, E.: On applying molecular computation to the data encryption standard. J. Comput. Biol. 6(1), 53–63 (1999) CrossRef
6.
Zurück zum Zitat Bayram, A., Oztas, E.S., Siap, I.: Codes over \(F_4 + v F_4\) and some DNA applications. Des. Codes Cryptogr. 80(2), 379–393 (2015) CrossRef Bayram, A., Oztas, E.S., Siap, I.: Codes over \(F_4 + v F_4\) and some DNA applications. Des. Codes Cryptogr. 80(2), 379–393 (2015) CrossRef
7.
Zurück zum Zitat Bosma, W., Cannon, J., Playoust, C.: The Magma algebra system I: the user language. J. Symb. Comput. 24, 235–265 (1997) MathSciNetCrossRef Bosma, W., Cannon, J., Playoust, C.: The Magma algebra system I: the user language. J. Symb. Comput. 24, 235–265 (1997) MathSciNetCrossRef
10.
Zurück zum Zitat Constantinescu, I., Heise, W.: A metric for codes over residue class rings of integers. Problemy Peredachi Informatsii 33(3), 22–28 (1997) MathSciNetMATH Constantinescu, I., Heise, W.: A metric for codes over residue class rings of integers. Problemy Peredachi Informatsii 33(3), 22–28 (1997) MathSciNetMATH
11.
Zurück zum Zitat Darehmiraki, M.: A semi-general method to solve the combinatorial optimization problems based on nanocomputing. Int. J. Nanosci. 9(5), 391–398 (2010) CrossRef Darehmiraki, M.: A semi-general method to solve the combinatorial optimization problems based on nanocomputing. Int. J. Nanosci. 9(5), 391–398 (2010) CrossRef
12.
Zurück zum Zitat Dinh, H.Q., Lopez-Permouth, S.R.: Cyclic and negacyclic codes over finite chain rings. IEEE Trans. Inform. Theory 50(8), 1728–1744 (2004) MathSciNetCrossRef Dinh, H.Q., Lopez-Permouth, S.R.: Cyclic and negacyclic codes over finite chain rings. IEEE Trans. Inform. Theory 50(8), 1728–1744 (2004) MathSciNetCrossRef
13.
Zurück zum Zitat Dougherty, S.T., Kaya, A., Salturk, E.: Cyclic codes over local Frobenius rings of order 16. Adv. Math. Commun. 11(1), 99–114 (2017) MathSciNetCrossRef Dougherty, S.T., Kaya, A., Salturk, E.: Cyclic codes over local Frobenius rings of order 16. Adv. Math. Commun. 11(1), 99–114 (2017) MathSciNetCrossRef
14.
Zurück zum Zitat Faria, L.C., Rocha, A.S., Kleinschmidt, J.H., Silva-Filho, M.C., Bim, E., Herai, R.H., Yamagishi, M.E., Palazzo Jr., R.: Is a genome a codeword of an error-correcting code? PLoS ONE 7(5), e36644 (2012) CrossRef Faria, L.C., Rocha, A.S., Kleinschmidt, J.H., Silva-Filho, M.C., Bim, E., Herai, R.H., Yamagishi, M.E., Palazzo Jr., R.: Is a genome a codeword of an error-correcting code? PLoS ONE 7(5), e36644 (2012) CrossRef
17.
Zurück zum Zitat Greferath, M., Schmidt, S.E.: Gray isometries for finite chain rings and a nonlinear ternary \((36, 3^{12}, 15)\) code. IEEE Trans. Inform. Theory 45(7), 2522–2524 (1999) MathSciNetCrossRef Greferath, M., Schmidt, S.E.: Gray isometries for finite chain rings and a nonlinear ternary \((36, 3^{12}, 15)\) code. IEEE Trans. Inform. Theory 45(7), 2522–2524 (1999) MathSciNetCrossRef
18.
Zurück zum Zitat Greferath, M., Schmidt, S.E.: Finite-ring combinatorics and MacWilliams’ equivalence theorem. J. Combin. Theory Ser. A 92, 17–28 (2000) MathSciNetCrossRef Greferath, M., Schmidt, S.E.: Finite-ring combinatorics and MacWilliams’ equivalence theorem. J. Combin. Theory Ser. A 92, 17–28 (2000) MathSciNetCrossRef
19.
Zurück zum Zitat Guozhen, X., Mingxin, L., Lei, Q., Xuejia, L.: New field of cryptography: DNA cryptography. Chin. Sci. Bull. 51, 1413–1420 (2006) MathSciNetCrossRef Guozhen, X., Mingxin, L., Lei, Q., Xuejia, L.: New field of cryptography: DNA cryptography. Chin. Sci. Bull. 51, 1413–1420 (2006) MathSciNetCrossRef
20.
Zurück zum Zitat Hammons, A.R., Kumar, P.V., Calderbank, A.R., Sloane, N.J.A., Solé, P.: The Z4 -linearity of Kerdock Preparata Goethals and related codes. IEEE Trans. Inf. Theory 40(2), 301–319 (1994) CrossRef Hammons, A.R., Kumar, P.V., Calderbank, A.R., Sloane, N.J.A., Solé, P.: The Z4 -linearity of Kerdock Preparata Goethals and related codes. IEEE Trans. Inf. Theory 40(2), 301–319 (1994) CrossRef
21.
Zurück zum Zitat Hesketh, E.E., Sayir, J., Goldman, N.: Improving communication for interdisciplinary teams working on storage of digital information in DNA. F1000Research 7, 39 (2018) CrossRef Hesketh, E.E., Sayir, J., Goldman, N.: Improving communication for interdisciplinary teams working on storage of digital information in DNA. F1000Research 7, 39 (2018) CrossRef
22.
Zurück zum Zitat Ketkar, A., Klappenecker, A., Kumar, S., Sarvepalli, P.K.: Nonbinary stabilizer codes over finite fields. IEEE Trans. Inform. Theory 52(11), 4892–4914 (2006) MathSciNetCrossRef Ketkar, A., Klappenecker, A., Kumar, S., Sarvepalli, P.K.: Nonbinary stabilizer codes over finite fields. IEEE Trans. Inform. Theory 52(11), 4892–4914 (2006) MathSciNetCrossRef
23.
Zurück zum Zitat Kuekes, P.J., Robinett, W., Roth, R.M., Seroussi, G., Snider, G.S., Williams, R.S.: Resistor-logic demultiplexers for nano electronics based on constant-weight codes. Nanotechnology 17(4), 1052–1061 (2006) CrossRef Kuekes, P.J., Robinett, W., Roth, R.M., Seroussi, G., Snider, G.S., Williams, R.S.: Resistor-logic demultiplexers for nano electronics based on constant-weight codes. Nanotechnology 17(4), 1052–1061 (2006) CrossRef
24.
Zurück zum Zitat Liebovitch, L.S., Tao, Y., Todorov, A.T., Levine, L.: Is there an error correcting code in the base sequence in DNA? Biophys. J. 71(3), 1539–1544 (1996) CrossRef Liebovitch, L.S., Tao, Y., Todorov, A.T., Levine, L.: Is there an error correcting code in the base sequence in DNA? Biophys. J. 71(3), 1539–1544 (1996) CrossRef
25.
Zurück zum Zitat Martinez-Moro, E., Szabo, S.: On codes over local Frobenius non-chain rings of order 16. Contemp. Math. 634, 227–241 (2015) MathSciNetCrossRef Martinez-Moro, E., Szabo, S.: On codes over local Frobenius non-chain rings of order 16. Contemp. Math. 634, 227–241 (2015) MathSciNetCrossRef
26.
Zurück zum Zitat Moon, J.N.J., Hughes, L.A., Smith, D.H.: Assignment of frequency lists in frequency hopping networks. IEEE Trans. Veh. Technol. 54(3), 1147–1159 (2005) CrossRef Moon, J.N.J., Hughes, L.A., Smith, D.H.: Assignment of frequency lists in frequency hopping networks. IEEE Trans. Veh. Technol. 54(3), 1147–1159 (2005) CrossRef
27.
Zurück zum Zitat Oztas, E.S., Siap, I.: Lifted polynomials over \(F_{16}\) and their applications to DNA codes. Filomat 27(3), 459–466 (2013) MathSciNetCrossRef Oztas, E.S., Siap, I.: Lifted polynomials over \(F_{16}\) and their applications to DNA codes. Filomat 27(3), 459–466 (2013) MathSciNetCrossRef
28.
Zurück zum Zitat Oztas, E.S., Siap, I.: On a generalization of lifted polynomials over finite fields and their applications to DNA codes. Int. J. Comput. Math. 92(9), 1976–1988 (2015) MathSciNetCrossRef Oztas, E.S., Siap, I.: On a generalization of lifted polynomials over finite fields and their applications to DNA codes. Int. J. Comput. Math. 92(9), 1976–1988 (2015) MathSciNetCrossRef
29.
Zurück zum Zitat Oztas, E.S., Yildiz, B., Siap, I.: On DNA codes from a family of chain rings. J. Algebra Comb. Discrete Struct. Appl. 4(1), 93–102 (2017) MathSciNetMATH Oztas, E.S., Yildiz, B., Siap, I.: On DNA codes from a family of chain rings. J. Algebra Comb. Discrete Struct. Appl. 4(1), 93–102 (2017) MathSciNetMATH
30.
Zurück zum Zitat Shi, M., Wu, R., Qian, L., Sok, L., Solé, P.: New classes of p-ary few weight codes. Bull. Malays. Math. Sci. Soc. 42(4), 1393–1412 (2019) MathSciNetCrossRef Shi, M., Wu, R., Qian, L., Sok, L., Solé, P.: New classes of p-ary few weight codes. Bull. Malays. Math. Sci. Soc. 42(4), 1393–1412 (2019) MathSciNetCrossRef
31.
Zurück zum Zitat Shi, M., Zhang, Y.: Quasi-twisted codes with constacyclic constituent codes. Finite Fields Appl. 39, 159–178 (2016) MathSciNetCrossRef Shi, M., Zhang, Y.: Quasi-twisted codes with constacyclic constituent codes. Finite Fields Appl. 39, 159–178 (2016) MathSciNetCrossRef
32.
Zurück zum Zitat Shi, M., Qian, L., Sok, L., Aydın, N., Solé, P.: On constacyclic codes over \(Z4[u]/ \langle u^2-1 \rangle \) and their Gray images. Finite Fields Appl. 45, 86–95 (2017) MathSciNetCrossRef Shi, M., Qian, L., Sok, L., Aydın, N., Solé, P.: On constacyclic codes over \(Z4[u]/ \langle u^2-1 \rangle \) and their Gray images. Finite Fields Appl. 45, 86–95 (2017) MathSciNetCrossRef
33.
Zurück zum Zitat Siap, I., Abulraub, T., Ghrayeb, A.: Cyclic DNA codes over the ring \(F_2[u]/(u^2-1)\) based on the deletion distance. J. Frankl. Inst. 346(8), 731–740 (2009) CrossRef Siap, I., Abulraub, T., Ghrayeb, A.: Cyclic DNA codes over the ring \(F_2[u]/(u^2-1)\) based on the deletion distance. J. Frankl. Inst. 346(8), 731–740 (2009) CrossRef
34.
Zurück zum Zitat Sok, L., Shi, M., Solé, P.: Construction of optimal LCD codes over large finite fields. Finite Fields Appl. 50, 138–153 (2018) MathSciNetCrossRef Sok, L., Shi, M., Solé, P.: Construction of optimal LCD codes over large finite fields. Finite Fields Appl. 50, 138–153 (2018) MathSciNetCrossRef
35.
Zurück zum Zitat UbaidurRahman, N.H., Balamurugan, C., Mariappan, R.: A novel DNA computing based encryption and decryption algorithm. Proc. Comput. Sci. 46, 463–475 (2015) CrossRef UbaidurRahman, N.H., Balamurugan, C., Mariappan, R.: A novel DNA computing based encryption and decryption algorithm. Proc. Comput. Sci. 46, 463–475 (2015) CrossRef
36.
Zurück zum Zitat van Lint, J.H., Schrijver, A.: Construction of strongly regular graphs, two-weight codes and partial geometries by finite fields. Combinatorica 1(1), 63–73 (1981) MathSciNetCrossRef van Lint, J.H., Schrijver, A.: Construction of strongly regular graphs, two-weight codes and partial geometries by finite fields. Combinatorica 1(1), 63–73 (1981) MathSciNetCrossRef
37.
Zurück zum Zitat Wang, X., Bao, Z., Hu, J., Wang, S., Zhan, A.: Solving the SAT problem using a DNA computing algorithm based on ligase chain reaction. BioSystems 91(1), 117–125 (2008) CrossRef Wang, X., Bao, Z., Hu, J., Wang, S., Zhan, A.: Solving the SAT problem using a DNA computing algorithm based on ligase chain reaction. BioSystems 91(1), 117–125 (2008) CrossRef
38.
Zurück zum Zitat Yildiz, B., Karadeniz, S.: Cyclic codes over \({\mathbb{F}}_2+u {\mathbb{F}}_2+v{\mathbb{F}}_2+uv{\mathbb{F}}_2\). Des. Codes Cryptogr. 58(3), 221–234 (2011) MathSciNetCrossRef Yildiz, B., Karadeniz, S.: Cyclic codes over \({\mathbb{F}}_2+u {\mathbb{F}}_2+v{\mathbb{F}}_2+uv{\mathbb{F}}_2\). Des. Codes Cryptogr. 58(3), 221–234 (2011) MathSciNetCrossRef
39.
Zurück zum Zitat Yildiz, B., Kelebek, I.G.: The homogeneous weight for \( R_k \), related Gray map a new binary quasi-cyclic codes. Filomat 31(4), 885–897 (2017) MathSciNetCrossRef Yildiz, B., Kelebek, I.G.: The homogeneous weight for \( R_k \), related Gray map a new binary quasi-cyclic codes. Filomat 31(4), 885–897 (2017) MathSciNetCrossRef
40.
Zurück zum Zitat Yildiz, B., Siap, I.: Cyclic codes over \(F_2[u]/(u^4-1)\) and applications to DNA codes. Comput. Math. Appl. 63(7), 1169–1176 (2012) MathSciNetCrossRef Yildiz, B., Siap, I.: Cyclic codes over \(F_2[u]/(u^4-1)\) and applications to DNA codes. Comput. Math. Appl. 63(7), 1169–1176 (2012) MathSciNetCrossRef
41.
Zurück zum Zitat Zhu, S., Wang, Y., Shi, M.: Some results on cyclic codes over \({F}_{2}+v{F}_{2}\). IEEE Trans. Inform. Theory 56(4), 1680–1684 (2010) MathSciNetCrossRef Zhu, S., Wang, Y., Shi, M.: Some results on cyclic codes over \({F}_{2}+v{F}_{2}\). IEEE Trans. Inform. Theory 56(4), 1680–1684 (2010) MathSciNetCrossRef
Metadaten
Titel
Cyclic codes over with respect to the homogeneous weight and their applications to DNA codes
verfasst von
Merve Bulut Yılgör
Fatmanur Gürsoy
Elif Segah Öztaş
Fatih Demirkale
Publikationsdatum
31.01.2020
Verlag
Springer Berlin Heidelberg
Erschienen in
Applicable Algebra in Engineering, Communication and Computing / Ausgabe 5/2021
Print ISSN: 0938-1279
Elektronische ISSN: 1432-0622
DOI
https://doi.org/10.1007/s00200-020-00416-0

Weitere Artikel der Ausgabe 5/2021

Applicable Algebra in Engineering, Communication and Computing 5/2021 Zur Ausgabe

Premium Partner